Affordable Access

Twisted localized modes.

Authors
Type
Published Article
Journal
Physical review. E, Statistical, nonlinear, and soft matter physics
Publication Date
Volume
63
Issue
3 Pt 2
Pages
36603–36603
Identifiers
PMID: 11308784
Source
Medline
License
Unknown

Abstract

In a number of recent papers the so-called twisted localized mode of the discrete nonlinear Schrödinger equation has been proposed. Herein, we study the existence and stability properties of such modes. We analyze the persistence of quasiperiodic modes and study the domains of existence and numerical stability of the exact form of such solutions. We identify the bifurcations through which they lose their stability and follow the behavior of the intrinsic localized modes and their eigenmodes even in the unstable regime.

Statistics

Seen <100 times